International Journal of Recent Trends in Engineering & Research

online ISSN

Solution of fuzzy nonlinear programming problem using ranking function

Publication Date : 01/04/2016


Author(s) :

M.Kiruthiga , Dr.C.Loganathan.


Volume/Issue :
Volume 2
,
Issue 3
(04 - 2016)



Abstract :

In this paper, we focus on a kind of nonlinear programming with fuzzy numbers and Ranking Functions. The coefficient of objective function and also right-hand side of the equation have fuzzy numbers. Then, we find the solution of the nonlinear programming problem by using Ranking Function, and we have given six numerical illustrative examples of the same.


No. of Downloads :

8


Indexing

License

Traffic Stats

Total Visits : 6,574